Naprosyn is a pain killer that treats minor aches and pain caused in arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and common cold. Atnahs Pharma Australia Pty Ltd, a leading pharma company manufactures this drug. It has active ingredient Naproxen Sodium. The medicine is made available in dosages as 250 mg, 500 mg.
Manufacturer: Atnahs Pharma Australia Pty Ltd
Active Ingredient: The pain-relieving medicine is composed of Naproxen Sodium. It is used as active ingredient. The ingredient belongs to a group of drugs known as a nonsteroidal anti-inflammatory drug i.e. NSAID. It is propionic acid derivative and a non-steroidal anti-inflammatory drug, which has properties of anti-inflammatory, antipyretic and analgesic. This active component acts as a cyclooxygenase inhibitor.
Indications: The pain in various conditions like headaches, muscle aches, tendonitis, dental pain, and menstrual cramps can be treated by this medicine. This given NSAID drug helps to reduce pain, swelling, and joint stiffness acquired by arthritis, bursitis, and gout attacks.
Action Mechanism: This given medicine contains active ingredient Naproxen Sodium, which is a NSAID drug. This component is useful to get relieve from various kind of pain. Naprosyn pill reduces the levels of chemicals prostaglandins, which induces pain, fever, and inflammation. The active ingredient component blocks the enzymes, which leads the production of prostaglandins. It lowers the concentration of these chemicals. It reduces of inflammation, pain, and fever.
Dosages: The nonsteroidal anti-inflammatory drug Naprosyn treats different types of aches and pain. This pain killer is available in dosages as following:
- 250 mg: Consume it 2 to 3 times a day with or without food
- 500 mg: This medicine should be swallowed 2 to 3 times a day
Note: Do not lie down for at least 10 minutes after taking this medicine.